Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleImplicitizing rational hypersurfaces using approximation complexes
Author(s) Laurent Buse, Claude Marche
TypeArticle in Journal
AbstractWe describe an algorithm for implicitizing rational hypersurfaces with at most a finite number of base points, based on a technique described in Busé, Laurent, Jouanolou, Jean-Pierre [2003. On the closed image of a rational map and the implicitization problem. J. Algebra 265, 312357], where implicit equations are obtained as determinants of certain graded parts of an approximation complex. We detail and improve this method by providing an in-depth study of the cohomology of such a complex. In both particular cases of interest of curve and surface implicitization we also present algorithms which involve only linear algebra routines.
KeywordsImplicitization, Base points, Syzygies, Approximation complexes
URL http://www.sciencedirect.com/science/article/pii/S074771710500101X
JournalJournal of Symbolic Computation
Pages1150 - 1168
NoteApplications of Computer Algebra (ACA) 2001 and 2002 ACA Applications of Computer Algebra (ACA) 2001 and 2002
Translation No
Refereed No